# SDR DALA1201426304

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,469 hours, 11,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP 8720867) PNL 191KL HAVE PUNCTURE 1 1/2 IN X 3.0 IN, AND DELAMINATION 26.0 IN X 26.0 IN.NEED P/N 149U7006-101 OR     REPAIR.  REPLACED PANEL 191KL.149U7006-101 PER B747-400 AMM 53-51.
